# SDR CALA2016050200279

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14N51116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN BS 1681, HAS EVIDENCE OF CORROSION, BETWEEN DECK PLATE & FLOORBEAM, LBL 32.0 TO LBL 52.0.  REMOVED FASTENERS FOR ACCESS, CLEANED AREA DIRT & OLD SEALANT BETWEEN FLOORBEAM & DECK PLATE FROM LBL 32 & LBL 48 NO CORROSION NOTED.  FOUND CORROSION OUT OF LIMITS FROM LBL 49.75 TO LBL 52, CUT OUT DAMAGED SECTION, FABRICATED FILLER MAT USED BAC 1505-100880 PO 1396130.
